Aqueous cream 'aggravates eczema'
Oct 18, 2010 | Posted by: roboblogger | Full story: BBC
Cream often prescribed to relieve the symptoms of eczema may be making the condition worse, researchers claim.
#1 Oct 18, 2010
For years my little one had eczema, which I treated with Aquaphor. It did not get better, and in fact, the rash seemed to spread everywhere. Then lo and behold, a friend told me that the lanolin from the Aquaphor irritates some children. I switched to Cera Ve. In a week, the eczema was gone. It has now been six months and he is eczema free. No more benadryl at night. No more cortisone creams. He can focus at school because he doesn't spend the time distracted by the itching. I am shocked at how good he looks. For me, stopping the Aquaphor and starting the Cera Ve completely changed his life.
Add your comments below
|Eczema Free Forever Review: Released to Natural... (Apr '13)||12 hr||adam2014||7|
|ciclosporine - is anyone on this? (Apr '09)||Fri||Ellieg||9|
|Eczema finally cleared up!||Aug 28||james caurnie soap||3|
|My eczema was cured- A story from a 14 year old... (Jun '06)||Aug 28||MiaSapphireL||229|
|Fast Cure for Serious Eczema (Dec '08)||Aug 12||Lily||24|
|What Eczema Treatments Have You Tried And Found... (Sep '09)||Aug 4||Me I||12|
|Is there a cure for eczema? (Mar '12)||Jul '14||King||29|
Find what you want!
Search Eczema Forum Now